# SDR 2001UALA01682

- Difficulty date: August 11, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 37,564 hours, 14,101 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 729825
- Part serial: C1062
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L GEN OFF AND L GEN DRIVE EICAS MSG'S DISPLAYED. SUPPLEMENTAL DATA UPDATE IDG CHECK VALVE FITTING LEAKING.REPLACED IDG.
